# SDR CALA2013110592658

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,394 hours, 12,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR LOCK OVERRIDE BUTTON WAS POPPING IN & OUT ON FINAL APPROACH.  REPLACED LANDING GEAR CONTROL LEVER MODULE.
